Volume 11, issue 5 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Sutured Floer homology, sutured TQFT and noncommutative QFT

Daniel V Mathews

Algebraic & Geometric Topology 11 (2011) 2681–2739
Bibliography
1 R J Baxter, Exactly solved models in statistical mechanics, Academic Press (1989) MR998375
2 J Bernstein, I Frenkel, M Khovanov, A categorification of the Temperley–Lieb algebra and Schur quotients of $U(\mathfrak{sl}_2)$ via projective and Zuckerman functors, Selecta Math. $($N.S.$)$ 5 (1999) 199 MR1714141
3 L Bombelli, J Lee, D Meyer, R D Sorkin, Space-time as a causal set, Phys. Rev. Lett. 59 (1987) 521 MR899046
4 J H Conway, The sensual (quadratic) form, Carus Math. Monogr. 26, Math. Assoc. Amer. (1997) MR1478672
5 A Frabetti, Simplicial properties of the set of planar binary trees, J. Algebraic Combin. 13 (2001) 41 MR1817703
6 P Ghiggini, K Honda, J Van Horn Morris, The vanishing of the contact invariant in the presence of torsion arXiv:0706.1602
7 E Giroux, Structures de contact en dimension trois et bifurcations des feuilletages de surfaces, Invent. Math. 141 (2000) 615 MR1779622
8 E Giroux, Structures de contact sur les variétés fibrées en cercles audessus d'une surface, Comment. Math. Helv. 76 (2001) 218 MR1839346
9 K Honda, On the classification of tight contact structures. II, J. Differential Geom. 55 (2000) 83 MR1849027
10 K Honda, W H Kazez, G Matić, Contact structures, sutured Floer homology and TQFT arXiv:0807.2431
11 K Honda, W H Kazez, G Matić, Right-veering diffeomorphisms of compact surfaces with boundary, Invent. Math. 169 (2007) 427 MR2318562
12 K Honda, W H Kazez, G Matić, On the contact class in Heegaard Floer homology, J. Differential Geom. 83 (2009) 289 MR2577470
13 V F R Jones, Planar algebras, I arXiv:math/9909027
14 A Juhász, Holomorphic discs and sutured manifolds, Algebr. Geom. Topol. 6 (2006) 1429 MR2253454
15 A Juhász, Floer homology and surface decompositions, Geom. Topol. 12 (2008) 299 MR2390347
16 P Massot, Infinitely many universally tight torsion free contact structures with vanishing Ozsváth–Szabó contact invariants arXiv:0912.5107
17 D Mathews, Chord diagrams, contact-topological quantum field theory and contact categories, Algebr. Geom. Topol. 10 (2010) 2091 MR2745667
18 P Ozsváth, Z Szabó, Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005) 39 MR2153455
19 R D Sorkin, Causal sets: discrete gravity, from: "Lectures on quantum gravity" (editors A Gomberoff, D Marolf), Ser. Cent. Estud. Cient., Springer (2005) 305 MR2404960
20 H N V Temperley, E H Lieb, Relations between the “percolation” and “colouring” problem and other graph-theoretical problems associated with regular planar lattices: some exact results for the “percolation” problem, Proc. Roy. Soc. London Ser. A 322 (1971) 251 MR0498284